Picture of small jelly fish in ocean

Open Access research that better understands changing marine ecologies...

Strathprints makes available scholarly Open Access content by researchers in the Department of Mathematics & Statistics.

Mathematics & Statistics hosts the Marine Population Modelling group which is engaged in research into topics surrounding marine resource modelling and ecology. Recent work has included important developments in the population modelling of marine species.

Explore the Open Access research of Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Jump to: Article
Number of items: 8.

Article

Gao, Alice L.L. and Kitaev, Sergey and Zhang, Philip B. (2017) On 132-representable graphs. Australasian Journal of Combinatorics, 69 (1). pp. 105-118. ISSN 1034-4942 (In Press)

Bevan, David (2016) The permutation classes Av(1234,2341) and Av(1243,2314). Australasian Journal of Combinatorics, 64. 3–20. ISSN 1034-4942

Dukes, Mark (2016) Generalized ballot sequences are ascent sequences. Australasian Journal of Combinatorics, 64 (1). pp. 61-63. ISSN 1034-4942

Claesson, Anders and Kitaev, Sergey and de Mier, Anna (2015) An involution on bicubic maps and β(0, 1)-trees. Australasian Journal of Combinatorics, 61 (1). pp. 1-18. ISSN 1034-4942

Claesson, Anders and Dukes, Mark and Kitaev, Sergey (2011) A direct encoding of Stoimenow's matchings as ascent sequences. Australasian Journal of Combinatorics, 49. pp. 47-59.

Claesson, Anders and Kitaev, Sergey and Ragnarsson, Kari and Tenner, Bridget Eileen (2010) Boolean complexes for Ferrers graphs. Australasian Journal of Combinatorics, 48. pp. 159-173. ISSN 1034-4942

Kitaev, Sergey (2004) The sigma-sequence and counting occurrences of some patterns, subsequences and subwords. Australasian Journal of Combinatorics, 29. pp. 187-200. ISSN 1034-4942

Dukes, W. M. B. (2003) Bounds on the number of generalized partitions and some applications. Australasian Journal of Combinatorics, 28. pp. 257-262. ISSN 1034-4942

This list was generated on Sun May 26 23:19:53 2024 BST.